# SDR CALA2022092602502

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A300*
- Aircraft serial: 1427
- Aircraft time: 66,389 hours, 28,519 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220455
- Condition: Unknown
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED FUEL CAP MISSING PLACED ON CDL PLACARD INSTALLED NO FUEL LEAKS NOTED PLACED ON CDL PLACARD INSTALLED NO FUEL LEAKS NOTED DISPATCH DESK: 14   NAME: D S                  DATE: 25-SEP-22- OK TO DEFER FUEL CAP PER CDL 28A. REF LP 9619608 FOR PDA ENTRY.
